# SDR ACE110706

- Difficulty date: November 7, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Engine: Pwa PT6A65B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Diaphragm
- Condition: Ruptured
- Location: Fuel Pump
- Component: Fuel Pump, Cranexxxxxxx
- Component part number: 1333890311
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL LEAK IN RT ENGINE.  MAINTENANCE REPLACED LOW PSI FUEL PUMP DUE FUEL LEAKING FROM RELIEF VALVE AREA, DIAPHRAGM FAILURE VERIFIED (3Q05 DATED DIAPHRAGM).  THIS WAS A NEW (NEW STYLE) PUMP.
